# SDR SWAA2012122610829

- Difficulty date: December 21, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 25,222 hours, 11,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EVACUATION GLOW STRIP AT ROW 31 ACFT RT SIDE LOOSE.  REMOVED AND REPLACED EVAC GLOW STRIP PER MM.
